Alert archive / North Dakota / Flash Flood Warnings in 2020
Flash Flood Warning 1, NWS Grand Forks, ND
NWS Grand Forks, ND issued this flash flood warning at Jul 1, 2020, 12:21 AM CDT for Polk County, Minnesota; Grand Forks County, Traill County, Walsh County, North Dakota. It was in force for 6 hr. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 1, 2020, 12:21 AM CDT (05:21 UTC)
- Expired
- Jul 1, 2020, 6:15 AM CDT
- In force
- 6 hr
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Flood severity
- None
Counties Polk County, MN, Grand Forks County, ND, Traill County, ND, Walsh County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 62 km from the middle of the area, began a volume at 05:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 1, 1:00 AM CDT | FLASH FLOOD | Grand Forks, ND | STREET FLOODING ALONG SOUTH WASHINGTON. |
| Jul 1, 1:00 AM CDT | FLASH FLOOD | Grand Forks, ND | STREET FLOODING WAS NOTED ALONG SOUTH WASHINGTON STREET. WATER WAS OVER THE CURBS AT THE INTERSECTION OF 20TH AVENUE AND 20TH STREET SOUTH. FROM 2 TO 3 INCHES OF RAIN HAD FALLEN BY THIS TIME. |
| Jul 1, 1:30 AM CDT | FLASH FLOOD | Grand Forks, ND | STREET FLOODING AT THE INTERSECTION OF 20TH AVENUE AND 20TH STREET SOUTH. WATER OVER THE CURBS. |
| Jul 1, 4:53 AM CDT | HEAVY RAIN 5.54 | 6 Wnw Grand Forks, ND | ASOS STATION KGFK GRAND FORKS AP ND. |
| Jul 1, 5:16 AM CDT | HEAVY RAIN 4.46 | 5 Wsw Grand Forks, ND | MESONET STATION DW8241 GRAND FORKS ND 7 SW. |
| Jul 1, 5:16 AM CDT | HEAVY RAIN 5 | 1 Wnw Grand Forks Afb, ND | ASOS STATION KRDR GRAND FORKS ND AFB. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 39 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
International Fa, MN (KINL), launched 00:00Z, 5.4 hours before the alert went out and 294 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 488 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 1494 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -11 m²/s²
- 0-3 km storm-relative helicity
- 47 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
081
WGUS53 KFGF 010521
FFWFGF
MNC119-NDC035-097-099-011115-
/O.NEW.KFGF.FF.W.0001.200701T0521Z-200701T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Grand Forks ND
1221 AM CDT Wed Jul 1 2020
The National Weather Service in Grand Forks has issued a
* Flash Flood Warning for...
West Central Polk County in northwestern Minnesota...
Central Grand Forks County in northeastern North Dakota...
Southeastern Walsh County in northeastern North Dakota...
Northwestern Traill County in southeastern North Dakota...
* Until 615 AM CDT.
* At 1221 AM CDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Between
5 and 8 inches of rain have fallen. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Doppler radar and automated gauges.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
* Some locations that will experience flash flooding include...
Grand Forks, East Grand Forks, Grand Forks AFB, Thompson,
Northwood, Emerado, Manvel, Arvilla, Mekinock, Merrifield,
Honeyford, Turtle River State Park, Holmes, Poland and Grand Forks
Airport.
This includes the following highways...
Interstate 29 between mile markers 127 and 166.
Additional rainfall amounts of 1 to 2 inches are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message - Turn around, don't drown. Don't travel through
flooded areas. Most flood deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses
as well as other drainage areas and low lying spots.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.
&&
LAT...LON 4778 9761 4799 9758 4833 9713 4827 9714
4827 9715 4825 9714 4824 9715 4824 9714
4823 9714 4822 9715 4822 9714 4820 9714
4818 9715 4818 9714 4817 9715 4797 9698
4778 9694 4768 9720 4761 9741
FLASH FLOOD...RADAR AND GAUGE INDICATED
EXPECTED RAINFALL...0.75-2.5 INCHES IN 3 HOURS
$$
CJ1 follow-up statement
437
WGUS73 KFGF 010818
FFSFGF
Flash Flood Statement
National Weather Service Grand Forks ND
318 AM CDT Wed Jul 1 2020
MNC119-NDC035-097-099-011115-
/O.CON.KFGF.FF.W.0001.000000T0000Z-200701T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Polk MN-Grand Forks ND-Traill ND-Walsh ND-
318 AM CDT Wed Jul 1 2020
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 AM CDT THIS
MORNING FOR WEST CENTRAL POLK, CENTRAL GRAND FORKS, SOUTHEASTERN
WALSH AND NORTHWESTERN TRAILL COUNTIES...
At 318 AM CDT, The NWS in Grand Forks measured about 2.50 inches of
rain at 1 am. Since that time, additional rain has fallen, basically
coming in waves. The radar shows additional showers and storms
continuing to lift up into the Grand Forks/East Grand Forks area.
There has been a slight eastward shift in these trends, but it
appears the off and on steady rainfall will continue for at least
the next couple of hours.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Doppler radar and automated gauges.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
Some locations that will experience flash flooding include...
Grand Forks, East Grand Forks, Grand Forks AFB, Thompson,
Northwood, Emerado, Manvel, Arvilla, Mekinock, Merrifield,
Honeyford, Turtle River State Park, Holmes, Poland and Grand Forks
Airport.
This includes the following highways...
Interstate 29 between mile markers 127 and 167.
Additional rainfall amounts of 1 to 3 inches are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message - Turn around, don't drown. Don't travel through
flooded areas. Most flood deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses
as well as other drainage areas and low lying spots.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.
&&
LAT...LON 4778 9761 4799 9758 4833 9713 4827 9714
4827 9715 4825 9714 4824 9715 4824 9714
4823 9714 4822 9715 4822 9714 4820 9714
4818 9715 4818 9714 4817 9715 4797 9698
4778 9694 4768 9720 4761 9741
FLASH FLOOD...RADAR AND GAUGE INDICATED
EXPECTED RAINFALL...0.75-2.5 INCHES IN 3 HOURS
$$
VGWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this flash flood warning went out at Jun 30, 10:17 PM CDT, 2 hours 4 minutes earlier.
Area forecast discussion, Jun 30, 10:17 PM CDT, 2 hours 4 minutes before
Area Forecast Discussion National Weather Service Grand Forks ND 1017 PM CDT Tue Jun 30 2020 .UPDATE... Issued at 1011 PM CDT Tue Jun 30 2020 Sfc analysis shows a weak low near Jamestown with a warm front toward Hillsboro and a cold front thru eastern SD. This low is moving east. Out ahead of this system and near and north of the warm front thunderstorms continue to develop and move north. A tad less intense rainfall than earlier though. Just northeast of the sfc low and near warm front there has in the past 1-2 hours been some brief QLCS ciculations along the leading edge of the storms as they move north. Spotters have observed some rotation but so far nothing as come from it as far as we know. There will remain some threats of this the next 2 hours as the low moves toward the Red River but overall low level wind flow and SRH 0-1 km does weaken once you move into MN. Outside of circulations and psbl TOR issue has been rain. Several flood advisories out as heavy rainfall has fallen in pockets, namely Benson county where 2-5 inches of rain has fallen. && .SHORT TERM...(This evening through Wednesday night) Issued at 257 PM CDT Tue Jun 30 2020 Thunderstorm chances and strength continue to be the main challenges for the period. Upper trough continues to spin over the Northern Rockies, with one vort max lifting through western ND and another rounding the base of the trough and moving through WY. The southern shortwave will lift northeastward into the Plains tonight as the upper trough gets a negative tilt. This should finally push the convective activity that has only been clipping our northwestern counties further eastward into the CWA as the weak cold front moves east. The big question will be how strong storms will be as they move into our area. With dew points in the low and even mid 70s, there is plenty of moisture to work with and ML CAPE values are near or over 3000 J/kg across most of the western and central CWA. Deep layer bulk shear so far has not been as impressive over our area, fairly minimal with the 35 to 40 kts staying to our west. The best shear is expected to move eastward tonight as the frontal boundary kicks out, although the overlap between good instability and good shear will remain fairly narrow. Think that this will be enough for a complex of thunderstorms to move across eastern ND later this evening, eventually arriving in western MN and weakening towards morning. Most everything tomorrow, from highs to additional convection, will depend on how tonight plays out. The main synoptic forcing will be the shortwave moving across the region to the northeast, along with the frontal boundary that will be stalling then washing out throughout the day on Wednesday. Continued to keep fairly high POPs as showers will linger into the morning, and some redevelopment will be possible over our far eastern counties by afternoon. At this point it seems like the best instability will be to our east, but will continue to keep an eye on how things evolve. Frontal boundary will be washing out and temps and dew points will be only slightly lower than they are today. Kept highs in the low to mid 80s with cloud cover however. We should be between systems Wednesday night and conditions should pretty quiet with lows in the 60s. .LONG TERM...(Thursday through Tuesday) Issued at 257 PM CDT Tue Jun 30 2020 Little change in the extended from previous runs. The upper ridge remains in place and will continue a pattern of warmer temperatures across the region. High temperatures throughout stay mainly in the upper 80s and low 90s...with dew point readings in the 60s to around 70. This will keep heat indices in the mid 90s in portions of the area every afternoon. Otherwise...a few embedded disturbances are expected to propagate through the flow...which will help trigger isolated showers and storms through the end of the period. && .AVIATION...(For the 00Z TAFS through 00Z Wednesday evening) Issued at 707 PM CDT Tue Jun 30 2020 Thru 06z in E ND, GFK and DVL majority IFR and MVFR cigs/vsbys in rain/thunderstorms. Fargo will see t-storm chances increase by 04z-06z, same as TVF. Bemidji VFR/MVFR cigs with southeast wind, but chc of precip is lower and mainly late tonight/Wed AM. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...None. MN...None. UPDATE...Riddle SHORT TERM...JR LONG TERM...Hopkins AVIATION...Riddle
Hazardous weather outlook, Jun 30, 3:30 PM CDT, 8 hours 51 minutes before
Hazardous Weather Outlook National Weather Service Grand Forks ND 330 PM CDT Tue Jun 30 2020 MNZ005-006-008-009-013>017-022>024-027-028-030>032-040-010845- Roseau-Lake Of The Woods-East Marshall-North Beltrami-Pennington- Red Lake-East Polk-North Clearwater-South Beltrami-Mahnomen- South Clearwater-Hubbard-West Becker-East Becker-West Otter Tail- East Otter Tail-Wadena-Grant- 330 PM CDT Tue Jun 30 2020 This hazardous weather outlook is for portions of west central and northwest Minnesota. .DAY ONE...Today and Tonight Thunderstorms are possible late tonight, but widespread severe weather is not expected. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Periodic thunderstorm chances continue throughout this period, along with afternoon peaks of heat and humidity. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. MNZ001>004-007-029-NDZ006>008-014>016-024-026>030-038-039-049- 052>054-010845- West Polk-Norman-Clay-Kittson-West Marshall-Wilkin-Towner- Cavalier-Pembina-Benson-Ramsey-Eastern Walsh-Eddy-Nelson- Grand Forks-Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent- Richland-Western Walsh- 330 PM CDT Tue Jun 30 2020 This hazardous weather outlook is for portions of eastern North Dakota, west central and northwest Minnesota. .DAY ONE...Tonight A few strong to severe thunderstorms are possible tonight, mainly across the Devils Lake region. Hail up to ping pong ball size, 60 mph wind gusts, and heavy rain would be the main threat from these storms. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Periodic thunderstorm chances continue throughout this period, along with afternoon peaks of heat and humidity. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this evening.
In the hours before
Special weather statement, Jun 30, 10:19 PM CDT, 2 hours 2 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
1019 PM CDT Tue Jun 30 2020
MNZ001-002-013-014-NDZ026-027-029-030-038-039-010415-
Red Lake MN-Pennington MN-West Polk MN-Norman MN-Nelson ND-Steele ND-
Traill ND-Barnes ND-Cass ND-Grand Forks ND-
1019 PM CDT Tue Jun 30 2020
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN RED LAKE...NORTHWESTERN
NORMAN...WESTERN POLK...SOUTHWESTERN PENNINGTON...GRAND FORKS...
SOUTHEASTERN NELSON...NORTHERN CASS...TRAILL...NORTHEASTERN BARNES
AND STEELE COUNTIES UNTIL 1115 PM CDT...
At 1019 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Grand Forks AFB to Portland to near Fingal.
Movement was east at 40 mph.
Pea size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Grand Forks, East Grand Forks, Crookston, Grand Forks AFB, Mayville,
Hillsboro and Larimore.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.
&&
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
southeastern and northeastern North Dakota.
LAT...LON 4724 9800 4724 9796 4794 9794 4811 9638
4776 9632 4770 9635 4710 9692 4704 9806
TIME...MOT...LOC 0319Z 250DEG 36KT 4795 9742 4748 9739 4676 9791
CJLocal storm report, Jun 30, 10:24 PM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
1024 PM CDT TUE JUN 30 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM TSTM WND GST 8 WNW COOPERSTOWN 47.49N 98.28W
06/30/2020 M61 MPH GRIGGS ND PUBLIC
WIND GUST TO 61 MPH MEASURED BY PERSONAL WEATHER STATION.
&&Special weather statement, Jun 30, 10:30 PM CDT, 1 hour 51 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
1030 PM CDT Tue Jun 30 2020
NDZ038-039-049-010430-
Ransom ND-Barnes ND-Cass ND-
1030 PM CDT Tue Jun 30 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN RANSOM...WESTERN
CASS AND SOUTHEASTERN BARNES COUNTIES UNTIL 1130 PM CDT...
At 1030 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Pillsbury to near Fort Ransom. Movement
was northeast at 35 mph.
Half inch hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Valley City, Tower City, Buffalo, Oriska, Fingal, Fort Ransom and
Chaffee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.
&&
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
southeastern North Dakota.
LAT...LON 4663 9803 4663 9810 4709 9807 4714 9727
4680 9728 4646 9803
TIME...MOT...LOC 0330Z 224DEG 29KT 4715 9786 4648 9787
CJSpecial weather statement, Jun 30, 10:59 PM CDT, 1 hour 22 minutes before
Special Weather Statement National Weather Service Grand Forks ND 1059 PM CDT Tue Jun 30 2020 MNZ001-004-005-007-008-013-NDZ008-016-027-010500- East Marshall MN-Pennington MN-Kittson MN-West Polk MN-Roseau MN- West Marshall MN-Pembina ND-Eastern Walsh County ND-Grand Forks ND- 1059 PM CDT Tue Jun 30 2020 ...SIGNIFICANT WEATHER ADVISORY FOR MARSHALL...NORTHWESTERN POLK... KITTSON...SOUTHWESTERN ROSEAU...NORTHWESTERN PENNINGTON... NORTHEASTERN GRAND FORKS...EASTERN WALSH AND PEMBINA COUNTIES UNTIL MIDNIGHT CDT... At 1059 PM CDT, Doppler radar was tracking strong thunderstorms along a line extending from near Neche to near Sherack. Movement was east at 40 mph. Pea size hail and winds in excess of 40 mph will be possible with these storms. Locations impacted include... Thief River Falls, Grafton, Warren, Cavalier, Hallock, Drayton and Karlstad. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service office in Grand Forks. && A Severe Thunderstorm Watch remains in effect until 100 AM CDT for northeastern North Dakota. LAT...LON 4900 9653 4806 9593 4793 9730 4900 9793 TIME...MOT...LOC 0359Z 255DEG 36KT 4904 9757 4800 9688 CJ
Local storm report, Jun 30, 11:22 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
1122 PM CDT TUE JUN 30 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1038 PM TSTM WND GST GRAND FORKS 47.92N 97.07W
06/30/2020 M54 MPH GRAND FORKS ND ASOS
RECORDED AT GFK ASOS.
0859 PM HEAVY RAIN 8 SE LEEDS 48.21N 99.32W
06/30/2020 M4.37 INCH BENSON ND MESONET
NILES 3 SE NDAWN.
&&Special weather statement, Jun 30, 11:54 PM CDT, 27 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
1154 PM CDT Tue Jun 30 2020
MNZ004>006-010600-
Kittson MN-Roseau MN-Lake Of The Woods MN-
1154 PM CDT Tue Jun 30 2020
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN KITTSON...ROSEAU AND WEST
CENTRAL LAKE OF THE WOODS COUNTIES UNTIL 100 AM CDT...
At 1154 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Caribou, or 31 miles west of Roseau, moving east at 35
mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Roseau, Warroad, Greenbush, Badger, Springsteel Island, Wannaska and
Salol.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.
&&
LAT...LON 4874 9511 4858 9546 4854 9648 4900 9677
4900 9516
TIME...MOT...LOC 0454Z 267DEG 32KT 4887 9645
CJThe office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 8:42 PM CDT | Special Weather Statement | FGF | Kittson | 63 min |
| Jun 30, 10:19 PM CDT | Special Weather Statement | FGF | Polk | 56 min |
| Jun 30, 10:59 PM CDT | Special Weather Statement | FGF | Kittson, Marshall, Pennington | 61 min |
| Jun 30, 11:54 PM CDT | Special Weather Statement | FGF | Roseau | 66 min |
| Jul 1, 3:39 AM CDT | Special Weather Statement | FGF | Wilkin | 51 min |
| Jul 1, 3:43 AM CDT | Severe Thunderstorm Warning | FGF | Clay, Otter Tail, Wilkin | 32 min |
| Jul 1, 4:47 AM CDT | Special Weather Statement | FGF | Becker | 58 min |
| Jul 1, 7:03 AM CDT | Areal Flood Warning | FGF | Polk | 63 hr |
| Jul 1, 9:14 AM CDT | River Flood Warning | FGF | Kittson | 7 days |
| Jun 30, 7:04 PM CDT | Special Weather Statement | FGF | Grand Forks | 41 min |
| Jun 30, 7:27 PM CDT | Areal Flood Advisory | FGF | Grand Forks | 18 hr |
| Jun 30, 7:59 PM CDT | Severe Thunderstorm Warning | FGF | Benson, Eddy | 27 min |
| Jun 30, 8:20 PM CDT | Special Weather Statement | FGF | Griggs | 40 min |
| Jun 30, 8:23 PM CDT | Severe Thunderstorm Warning | FGF | Griggs, Nelson, Steele | 52 min |
| Jun 30, 8:34 PM CDT | Special Weather Statement | FGF | Barnes | 56 min |
| Jun 30, 8:45 PM CDT | Severe Thunderstorm Warning | FGF | Barnes, Cass, Griggs, Steele | 30 min |
| Jun 30, 9:01 PM CDT | Special Weather Statement | FGF | Nelson | 59 min |
| Jun 30, 9:04 PM CDT | Areal Flood Advisory | FGF | Benson, Ramsey, Towner | 16 hr |
| Jun 30, 9:10 PM CDT | Severe Thunderstorm Warning | FGF | Barnes, Grand Forks, Griggs, Nelson, Steele | 50 min |
| Jun 30, 9:15 PM CDT | Tornado Warning | FGF | Griggs, Steele | 30 min |
| Jun 30, 9:32 PM CDT | Special Weather Statement | FGF | Barnes, Griggs, Steele | 58 min |
| Jun 30, 9:40 PM CDT | Severe Thunderstorm Warning | FGF | Barnes, Eddy, Griggs, Nelson, Steele | 50 min |
| Jun 30, 9:52 PM CDT | Tornado Warning | FGF | Griggs, Nelson, Steele | 23 min |
| Jun 30, 10:03 PM CDT | Areal Flood Advisory | FGF | Griggs | 15 hr |
| Jun 30, 10:05 PM CDT | Special Weather Statement | FGF | Cavalier, Grand Forks, Pembina, Walsh | 55 min |
| Jun 30, 10:30 PM CDT | Special Weather Statement | FGF | Barnes | 60 min |
| Jul 1, 7:25 AM CDT | Areal Flood Warning | FGF | Benson, Ramsey | 28 hr |
Nearby
Flash Flood Warnings in North Dakota, 2020Flash Flood Warnings in Minnesota, 2020Every flash flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.